RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2010, Volume 51, Number 2, Pages 428–441 (Mi smj2096)  

This article is cited in 1 scientific paper (total in 1 paper)

The Cauchy problem for a semi-infinite Volterra chain with an asymptotically periodic initial condition

A. Kh. Khanmamedov

Institute of Applied Mathematics, Baku State University, Baku, Azerbaijan

Abstract: We examine the Cauchy problem for a semi-infinite Volterra chain with an asymptotically periodic initial condition. The question is addressed of existence of a solution with the same asymptotics at infinity as the initial condition. We demonstrate that the method of the inverse scattering problem is applicable to this problem.

Keywords: Volterra chain, scattering problem, asymptotically periodic condition, inverse problem method, Cauchy problem, global solvability.

Full text: PDF file (340 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2010, 51:2, 346–356

Bibliographic databases:

UDC: 517.957
Received: 14.12.2007
Revised: 19.11.2009

Citation: A. Kh. Khanmamedov, “The Cauchy problem for a semi-infinite Volterra chain with an asymptotically periodic initial condition”, Sibirsk. Mat. Zh., 51:2 (2010), 428–441; Siberian Math. J., 51:2 (2010), 346–356

Citation in format AMSBIB
\Bibitem{Kha10}
\by A.~Kh.~Khanmamedov
\paper The Cauchy problem for a~semi-infinite Volterra chain with an asymptotically periodic initial condition
\jour Sibirsk. Mat. Zh.
\yr 2010
\vol 51
\issue 2
\pages 428--441
\mathnet{http://mi.mathnet.ru/smj2096}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2668110}
\elib{http://elibrary.ru/item.asp?id=15505456}
\transl
\jour Siberian Math. J.
\yr 2010
\vol 51
\issue 2
\pages 346--356
\crossref{https://doi.org/10.1007/s11202-010-0036-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276746000017}
\elib{http://elibrary.ru/item.asp?id=15360021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952083429}


Linking options:
  • http://mi.mathnet.ru/eng/smj2096
  • http://mi.mathnet.ru/eng/smj/v51/i2/p428

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhao P., Fan E., Temuerchaolu, “On Soliton Solutions of the Relativistic Lotka-Volterra Hierarchy”, Appl. Math. Lett., 85 (2018), 139–149  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:273
    Full text:55
    References:42
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019